Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 263, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 30, 2008, 10:25 PM CDT for 4 counties in Missouri. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2008, 10:25 PM CDT (03:25 UTC)
- Expired
- May 30, 2008, 11:30 PM CDT
- In force
- 65 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Dade County, MO, Dallas County, MO, Greene County, MO, Polk County, MO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| May 30, 9:58 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1877 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 310325 SVRSGF MOC057-059-077-167-310430- /O.NEW.KSGF.SV.W.0263.080531T0325Z-080531T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1025 PM CDT FRI MAY 30 2008 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN DADE COUNTY IN SOUTHWEST MISSOURI... NORTHERN GREENE COUNTY IN SOUTHWEST MISSOURI... SOUTHERN POLK COUNTY IN SOUTHWEST MISSOURI... SOUTHWESTERN DALLAS COUNTY IN SOUTHWEST MISSOURI... * UNTIL 1130 PM CDT. * AT 1021 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 10 MILES WEST OF ALDRICH...OR 8 MILES NORTHEAST OF GREENFIELD...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WALNUT GROVE BY 1045 PM CDT. MORRISVILLE BY 1055 PM CDT. PLEASANT HOPE BY 1110 PM CDT. FAIR GROVE BY 1125 PM CDT. THE TOWNS OF ALDRICH...EUDORA...SACVILLE...BRIGHTON...EBENEZER... OLIVE AND BASSVILLE ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3754 9307 3729 9309 3734 9368 3757 9365 TIME...MOT...LOC 0325Z 285DEG 27KT 3750 9370 $$ FOSTER
3 follow-up statements
000 WWUS53 KSGF 310337 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1037 PM CDT FRI MAY 30 2008 MOC057-059-077-167-310430- /O.CON.KSGF.SV.W.0263.000000T0000Z-080531T0430Z/ GREENE MO-DADE MO-POLK MO-DALLAS MO- 1037 PM CDT FRI MAY 30 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR NORTHEASTERN DADE...NORTHERN GREENE...SOUTHERN POLK AND SOUTHWESTERN DALLAS COUNTIES... AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM ALDRICH TO 15 MILES WEST OF WALNUT GROVE...MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... WALNUT GROVE AND MORRISVILLE BY 1045 PM CDT. PLEASANT HOPE BY 1055 PM CDT. FAIR GROVE BY 1110 PM CDT. THE TOWNS OF SACVILLE...CAVE SPRINGS...BRIGHTON...EBENEZER...OLIVE AND BASSVILLE ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS. THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SATURDAY MORNING FOR SOUTHERN MISSOURI. LAT...LON 3754 9307 3729 9309 3734 9368 3757 9365 TIME...MOT...LOC 0337Z 290DEG 35KT 3752 9351 3736 9379 $$ FOSTER
000
WWUS53 KSGF 310420
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1120 PM CDT FRI MAY 30 2008
MOC057-310430-
/O.CAN.KSGF.SV.W.0263.000000T0000Z-080531T0430Z/
DADE MO-
1120 PM CDT FRI MAY 30 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DADE COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3734 9363 3749 9363 3750 9362 3757 9362
3754 9307 3729 9309
TIME...MOT...LOC 0420Z 291DEG 25KT 3739 9318 3723 9346
$$
MOC059-077-167-310430-
/O.CON.KSGF.SV.W.0263.000000T0000Z-080531T0430Z/
GREENE MO-POLK MO-DALLAS MO-
1120 PM CDT FRI MAY 30 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN GREENE...SOUTHERN POLK AND SOUTHWESTERN DALLAS
COUNTIES...
AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM FAIR GROVE TO 8
MILES SOUTH OF CAVE SPRINGS...MOVING EAST SOUTHEAST AT 35 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
FAIR GROVE BY 1125 PM CDT.
THE TOWN OF BASSVILLE IS IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3734 9363 3749 9363 3750 9362 3757 9362
3754 9307 3729 9309
TIME...MOT...LOC 0420Z 291DEG 25KT 3739 9318 3723 9346
$$
FOSTER000
WWUS53 KSGF 310433
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1132 PM CDT FRI MAY 30 2008
MOC059-077-167-310442-
/O.EXP.KSGF.SV.W.0263.000000T0000Z-080531T0430Z/
GREENE MO-POLK MO-DALLAS MO-
1132 PM CDT FRI MAY 30 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GREENE...SOUTHERN
POLK AND SOUTHWESTERN DALLAS COUNTIES EXPIRES AT 1130 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
THE SEVERE STORM THAT PROMPTED THE WARNING WILL MOVE SOUTH ACROSS
SOUTHERN GREENE COUNTY.
ADDITIONAL STORMS WILL AFFECT SOUTHERN POLK COUNTY BUT WILL REMAIN
BELOW SEVERE LIMITS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3734 9363 3749 9363 3750 9362 3757 9362
3754 9307 3729 9309
TIME...MOT...LOC 0420Z 291DEG 25KT 3739 9318 3723 9346
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 10:05 PM CDT, 20 minutes earlier.
Area forecast discussion, May 30, 10:05 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1005 PM CDT FRI MAY 30 2008 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... A NEW SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR A LARGE PORTION OF THE MISSOURI OZARKS WHICH REPLACES THE PREVIOUS TORNADO WATCH. A COUPLE OF CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS HAD DEVELOPED THIS EVENING ACROSS SOUTHWEST AND CENTRAL MISSOURI. THE STORMS FORMED ON THE PERIPHERY OF A MID LEVEL THERMAL RIDGE AND JUST AHEAD OF A SAGGING FRONT. AXIS OF SURFACE BASED CAPES AROUND 2500 J/KG EXTENDED INTO THE AREA OF CONVECTION. LOW LEVEL SHEAR HAD INCREASED A BIT WITH 0-1KM SHEAR OF 20 TO 25 KTS. THIS AND DEEP LAYERED SHEAR NEAR 40 KTS WILL REMAIN SUPPORTIVE ISOLATED SEVERE STORMS THIS EVENING MAINLY NORTH OF A JOPLIN TO ROLLA LINE. IN FACT STORMS MOVING ACROSS THE LAKE OF THE OZARKS REGION HAVE INTENSIFIED AS THEY MOVED INTO A BETTER SHEAR ENVIRONMENT. WITH THE LACK OF UPPER LEVEL SUPPORT EXPECT STORM DEVELOPMENT TO BE DRIVEN BY LOW LEVEL MASS CONVERGENCE ALONG CONVECTIVE OUTFLOW OR AHEAD OF A WEAK FRONT SAGGING SOUTHEAST INTO THE REGION. WEAKENING STORMS MAY MAKE INTO FAR SOUTHERN MISSOURI LATE THIS EVENING AND OVERNIGHT. FOSTER && .DISCUSSION... SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... MAIN FOCUS IN THE SHORT TERM WILL BE WITH CONVECTION CHANCES AS A SURFACE BOUNDARY BECOMES STALLED OUT OVER THE AREA. CURRENTLY COLD FRONT WAS LOCATED FROM EASTERN KANSAS INTO NORTHWEST MISSOURI WHILE AN OUTFLOW BOUNDARY FROM PREVIOUS CONVECTIVE COMPLEX WAS LOCATED FROM EAST CENTRAL MISSOURI INTO ILLINOIS. CONVECTION WAS JUST BEGINNING TO DEVELOP IN A BAND FROM JUST NORTH OF KANSAS CITY TO NEAR CHICAGO. 18Z SOUNDING FROM SGF SHOWS A THERMAL CAPPING INVERSION FROM AROUND 750 TO 700 MB WITH A TEMPERATURE OF 13 DEG C AT 700 MB. BOTH GFS/NAM WERE UNDERESTIMATING 700MB TEMPS AT 18Z BUT DO ERODE THE CAP THIS EVENING ACROSS THE CWA. SHOULD SEE CONVECTION DEVELOP AHEAD OF THE FRONT OVER SOUTHEAST KANSAS THIS EVENING AS THE CAP ERODES AS WELL AS CONVECTION SLIDING SOUTH INTO CENTRAL MO COUNTIES WITHIN THE CWA. SUFFICIENT INSTABILITY AND SHEAR EXIST FOR LARGE HAIL/DAMAGING WIND/ISOLATED TORNADOES WITH CAPES OF 2500 TO 4000 J/KG AND AMPLE WIND SHEAR. THUNDERSTORMS WILL LIKELY BEGIN TO DIMINISH BY THE LATE EVENING AS INSTABILITY DECREASES ALTHOUGH COULD SEE A CONVECTIVE COMPLEX DEVLEOP OVER SOUTHERN KANSAS LATE TONIGHT AND PUSH ACROSS SOUTHERN MISSOURI TOWARDS MORNING AND ON SATURDAY. FRONT WILL EVENTUALLY STALL OUT ALONG THE MISSOURI ARKANSAS BORDER ON SATURDAY WITH THE MAIN CONVECTIVE CHANCES TO REMAIN AROUND THE FRONT THROUGH THE REST OF THE WEEKEND. LINDENBERG LONG TERM (MONDAY - FRIDAY)... LOW CONFIDENCE IN THE EXTENDED PERIOD IS BASED ON HOW THE MAIN FRONTAL BOUNDARY PROGGED TO MOVE THROUGH THE REGION ON SATURDAY AFFECTS THE OVERALL PRECIPITATION CHANCES NEXT WEEK WITH SUBTLE SHORT WAVES MOVING THROUGH A MEAN ZONAL FLOW SCENARIO. HAVE HIGHLIGHTED THE BEST POTENTIAL OF PRECIPITATION MONDAY MORNING AS THE FRONTAL BOUNDARY IS EXPECTED TO MOVE NORTHWARD THROUGH THE FORECAST AREA. TIMING WILL BE AN ISSUE FOR LATEST SHIFTS BUT THE OVERALL SCENARIO SEEMS TO BE FINE AS THE MAIN FORCING AND PRESSURE SYSTEM REMAINING NEAR THE FORECAST AREA. THE PROBLEM FOR NEXT WEEK IS BASED ON OVERNIGHT MESOSCALE CONVECTIVE COMPLEXES DEVELOPING ALONG THE NOSE OF THE LOW LEVEL JET SOMEWHERE IN THE PLAINS AND MID WEST. IF THE SURFACE BOUNDARY REMAINS CLOSE ENOUGH TO THE AREA...AND CORFIDI VECTORS FORECAST A SOUTHEAST/EAST DIRECTION...THE COULD LEAD TO A LARGE SCALE PRECIPITATION EVENT WITH THE MAIN TIME FRAME OF PRECIPITATION DURING THE LATE EVENING AND EARLY MORNING HOURS. LATER FORECASTS WILL NEED TO PLAY CLOSE ATTENTION TO THE APEX OF THE LOW LEVEL JET...SURFACE FRONTAL POSITION AND SHORT WAVE INDUCED THUNDERSTORM ACTIVITY. JLT .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && .AVIATION... FOR THE 00Z TAFS...MAIN FORECAST AND AVIATION PROBLEMS DEAL WITH CONVECTION LATER THIS EVENING AND DURING THE OVERNIGHT PERIOD. ISOLATED THUNDERSTORMS DEVELOPING NEAR KCNU...NORTHEAST TOWARD KSZL WILL LIKELY CONTINUE TO DEVELOP AND MOVE SOUTHEAST DURING THE EVENING. TIMING WILL REMAIN A PROBLEM SO I INTRODUCED THUNDERSTORMS IN THE VICINITY AT KJLN AROUND 2Z...AND 3Z FOR KSGF. LOCALIZED MVFR/IFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE BUT NOT ENOUGH FOR A TEMPORARY PERIOD AS IF ANY THUNDERSTORMS THAT PRODUCE THESE CONDITIONS WILL BE BRIEF AND LAST LESS THAN A HALF HOUR. AFTER 12Z SATURDAY...ON GOING THUNDERSTORMS WILL BE PROBLEMATIC WITH MORE POSSIBILITIES OF BRIEF MVFR/IFR CEILINGS AND VISIBILITIES. TOO EARLY TO INCLUDE IN THIS TAF FORECAST. JLT && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 30, 8:15 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 815 PM CDT FRI MAY 30 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 815 PM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED THUNDERSTORMS WITH A FEW SEVERE STORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS...DAMAGING WINDS IN EXCESS OF 60 MPH...HEAVY RAINFALL AND POSSIBLY AN ISOLATED TORNADO. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL INCREASE FROM SOUTHEAST KANSAS INTO CENTRAL MISSOURI THIS EVENING...THEN SPREAD SLOWLY SOUTHWARD. THE STORMS WILL AFFECT AREAS NORTHWEST OF A LINE FROM JOPLIN TO ROLLA THROUGH THE EVENING HOURS...AND MOVE INTO FAR SOUTHERN MISSOURI AFTER MIDNIGHT. DISCUSSION: THUNDERSTORMS WILL CONTINUE TO DEVELOP IN ADVANCE OF A COLD FRONT SHIFTING SOUTHWARD INTO THE AREA. MODERATE INSTABILITY AND FAVORABLE WIND SHEAR WILL SUPPORT A FEW SEVERE STORMS FROM SOUTHEAST KANSAS INTO CENTRAL MISSOURI THIS EVENING. THE PRIMARY THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. THE HIGHEST RISK OF SEVERE STORMS WILL OCCUR NORTHWEST OF A LINE FROM PITTSBURG KANSAS TO CAMDENTON MISSOURI. HEAVY RAINFALL AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE... ESPECIALLY IN AREAS THAT RECEIVE MULTIPLE STORMS IN A SHORT PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LEFT OVER SATURDAY MORNING THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS THE REGION...BEFORE ENDING BEFORE NOON. THERE MAY BE ENOUGH SHEAR AND INSTABILITY PRESENT FOR THE POSSIBILITY OF STRONG TO SEVERE STORMS. THE PRIMARY HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE SATURDAY NIGHT INTO MONDAY AS A FRONTAL BOUNDARY REMAINS IN THE REGION AND SEVERAL UPPER LEVEL DISTURBANCES MOVE THROUGH. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FROM SOUTHEAST KANSAS INTO CENTRAL MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, May 30, 7:51 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 751 PM CDT FRI MAY 30 2008 MOZ055-310130- BENTON MO- 751 PM CDT FRI MAY 30 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN BENTON COUNTY UNTIL 830 PM CDT... AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LINCOLN...OR 11 MILES SOUTHEAST OF WINDSOR...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR... COLE CAMP BY 805 PM CDT. THE TOWN OF CROCKERVILLE IS IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. SCHAUMANN
Local storm report, May 30, 8:43 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
843 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG LINCOLN 38.39N 93.33W
05/30/2008 BENTON MO LAW ENFORCEMENT
SMALL TREES UPROOTED AND LIMBS SNAPPED IN LINCOLN.
&&
ANGLELocal storm report, May 30, 9:00 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 PM CDT FRI MAY 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0859 PM TSTM WND GST GRAVOIS MILLS 38.31N 92.83W
05/30/2008 E55 MPH MORGAN MO PUBLIC
ESTIMATED WINDS OF 50 TO 55 MPH.
&&
AFLocal storm report, May 30, 9:45 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
945 PM CDT FRI MAY 30 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0859 PM TSTM WND GST GRAVOIS MILLS 38.31N 92.83W
05/30/2008 E60 MPH MORGAN MO PUBLIC
ESTIMATED WINDS OF 55 TO 60 MPH.
&&
CORRECTED EVENT...REMARKS
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:03 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 57 min |
| May 30, 8:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Miller, Morgan | 56 min |
| May 30, 9:43 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Miller, Morgan | 62 min |
| May 30, 10:10 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 65 min |
| May 30, 10:24 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Phelps, Pulaski | 66 min |
| May 30, 10:43 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 62 min |
| May 30, 10:58 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 47 min |
| May 31, 9:41 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 64 min |
| May 31, 12:31 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 46 min |
| May 31, 1:13 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 46 min |
| May 31, 1:45 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 60 min |
| May 31, 2:35 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Cedar, Christian, Dade, Dallas and 21 more | 40 hr |
| May 31, 4:14 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 39 min |
| May 31, 6:48 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 30 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.